Pacific Journal of Mathematics

Mod $p$ decompositions of $H$-spaces; another approach.

John McCleary

Article information

Source
Pacific J. Math., Volume 87, Number 2 (1980), 373-388.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779973

Mathematical Reviews number (MathSciNet)
MR592743

Zentralblatt MATH identifier
0438.55009

Subjects
Primary: 55P45: $H$-spaces and duals

Citation

McCleary, John. Mod $p$ decompositions of $H$-spaces; another approach. Pacific J. Math. 87 (1980), no. 2, 373--388. https://projecteuclid.org/euclid.pjm/1102779973


Export citation

References

  • [1] W. D. Barcus, On a theorem of Massey and Peterson, Quart. J. Math., (2) 19 (1968), 33-41.
  • [2] A. K. Bousfield and D. M. Kan, Pairingsand products in the homotopy spectral sequence, Trans. Amer. Math. Soc, 177 (1973), 319-343.
  • [3] H. Cartan, Seminaire,Algebres d'Eilenberg-Mac Lane et Homotopie, Ecole Normale Superieure, Paris (1954/55).
  • [4] J. M. Cohen, Homotopy groups of inverse limits, Proc. London Math. Soc, (3) 27 (1973), 159-177.
  • [5] J. Harper, Mod p decompositions of finite H-spaces, LNM No. 428, Springer (1974), 44-51.
  • [6] J. Harper, H-spaces with torsion, preprint.
  • [7] H. Hopf, Tiber die topologie des Gruppen Mannigfaltigkeitenund ihren Verallgen einerungen, Ann. Math., 42 (1941), 22-52.
  • [8] P. G. Kumpel, Lie groups and products of spheres, Proc. Amer. Math. Soc, 16 (1965), 1350-1356.
  • [9] P. G. Kumpel, Mod p equivalences of mod p H-spaces, Quart. J. Math., 23 (1972), 173-178.
  • [10] W. S. Massey and F. P. Peterson, On the mod 2 cohomology structure of certain fibre spaces, Amer. Math. Soc Memoirs, 74 (1967).
  • [11] J. McCleary, Obstructions to realizationof morphisms between modules over the Steenrod algebra for very nice spaces, Ph.D. Thesis, Temple University (1978).
  • [12] M. Mimura, On the mod p H-structures of sphericalfibrations,Manifolds-Tokyo 1973, University of Tokyo Press (1975), 273-278.
  • [13] M. Mimura, G. Nishida and H. Toda, Mod p decompositions of compact Lie groups, Publ. RIMS, Kyoto Univ., 13 (1977), 627-680.
  • [14] M. Mimura and H. Toda, Cohomology operations and the homotopy of compact Lie groups-I, Topology, 9 (1970), 317-336.
  • [15] J. P. Serre, Groupes dfhomotopie et classes des groups abeliens, Ann. Math., 58 (1953), 258-294.
  • [16] C. Wilkerson, Mod p decompositions of mod p H-spaces, LNM No. 428, Springer (1974), 52-57.
  • [17] A. Zabrodsky, On rank 2 mod odd H-spaces, New developments in topology, ed. G. Segal, Cambridge University Press, (1974), 119-128.